Vol. 39, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Correction to: “Co-absolutes of remainders of Stone-Čech compactifications”

R. Grant Woods

Vol. 39 (1971), No. 3, 827
Abstract

Volume 37 (1971), 561-565

Mathematical Subject Classification 2000
Primary: 54D40
Milestones
Published: 1 December 1971
Authors
R. Grant Woods